Representations of twisted Yangians associated with skew Young diagrams

Nazarov, M. (2004) Representations of twisted Yangians associated with skew Young diagrams. Selecta Mathematica, 10 (1). pp. 71-129. ISSN 1420-9020

Abstract

Metadata

Authors/Creators:
  • Nazarov, M.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 13:44
Last Modified: 12 Feb 2009 13:44
Published Version: http://dx.doi.org/10.1007/s00029-004-0350-1
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00029-004-0350-1

Share / Export

Statistics